Do normal subgroups have straight tails?

Research output: Contribution to journalReview article

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)440-449
Number of pages10
JournalAmerican Mathematical Monthly
Volume112
Issue number5
DOIs
StatePublished - Jan 1 2005

Fingerprint

Normal subgroup
Straight
Tail

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{84dc83955d5243f3a960ca9df76fb498,
title = "Do normal subgroups have straight tails?",
author = "Paul Becker",
year = "2005",
month = "1",
day = "1",
doi = "10.2307/30037494",
language = "English (US)",
volume = "112",
pages = "440--449",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "5",

}

Do normal subgroups have straight tails? / Becker, Paul.

In: American Mathematical Monthly, Vol. 112, No. 5, 01.01.2005, p. 440-449.

Research output: Contribution to journalReview article

TY - JOUR

T1 - Do normal subgroups have straight tails?

AU - Becker, Paul

PY - 2005/1/1

Y1 - 2005/1/1

UR - http://www.scopus.com/inward/record.url?scp=19744364075&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=19744364075&partnerID=8YFLogxK

U2 - 10.2307/30037494

DO - 10.2307/30037494

M3 - Review article

AN - SCOPUS:19744364075

VL - 112

SP - 440

EP - 449

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 5

ER -